MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 07470-S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Non-integration reported.The failure is for failed primary stability.Customer does not have the implant and it is not available for return as they believe that patient discarded the implant.

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer Contact
amie toor
2875 loker ave east
carlsbad 92010
7608712036
MDR Report Key16304474
Report Number2023950-2023-00050
Device Sequence Number6184782
Product Code DZE
UDI-Device Identifier00840481126079
UDI-Public00840481126079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number07470-S
Device Catalogue NumberN/A
Device Lot NumberL1D6P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown